Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Shoulder-blade pain, heel pain. Treated for planter fasciitis. What is going on?

I have been experiencing pain in my right upper under arm and the pain is often in my right shoulderblade . Could this be arthritis? I am an active 65 yr old woman who walks 5-8 kms each day. I was also having pain last week in my right heel (sole) which I treated for planter faciitis (icing and stretching ) and it is now much better. Is there a connection between these 2 conditions?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
There is no connection between the 2 conditions.
The pain in your right upper under arm and in your right shoulder blade could be due to Musculo skeletal pain.
It is not Arthritis.
Please take Muscle relaxant if it continues.Add a B complex capsule along with Antioxidants.
Wish you good health
Answered: Sat, 16 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor